RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 8,
Pages
1011–1020
(Mi de10189)
This article is cited in
4
papers
Ordinary Differential Equations
The Bessel inequality and the basis property of root functions of a second-order singular differential operator
O. V. Belyantsev
Lomonosov Moscow State University
UDC:
517.927.25
Received:
09.12.1997
Fulltext:
PDF file (1368 kB)
Cited by
English version:
Differential Equations, 2000,
36
:8,
1119–1130
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025